# SDR USAA2011121400003

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F536716200500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR PANEL 241LF BETWEEN FR33 TO FR37, Y2462.  REPLACED FLOOR PANEL 241LF IAW A330 SRM 51-42-11.
